# SDR DL72S971851

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK IN EDGE OF LOWER TORQUE BOX LIGHTNING HOLE AFT OF STA 1223 RT SIDE.  REPAIRED PER M/M 53-11-0 NR 16.
